# SDR USAA950566

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N415US
- Make and model: Boeing 737401
- Aircraft serial: 23883
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Door Threshold
- Part time: 19,714 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND INTERGRANULAR CORROSION 2 INCHES BY 30 INCHES 'Z' ANGLE IN THRESHOLD OF AFT SERVICE DOOR.  REPAIRED PER SRM 51-10-2.  CORROSION TASK NR C53-107-2, CORROSION LEVEL 2.  (M)
